# SDR FOTR20006NR4771

- Difficulty date: January 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT T/E PREVIOUS REPAIR BENT AT AFT EDGE.  REPAIRED ON FASI W/O NR 20006, N/R 04771.  REMOVED AND REPLACED PREVIOUS REPAIR TO AFT AIRSTAIR RT T/E AT STA 1342 IAW B727 SRM 52-10-2 FIG 4, REV 102.  MATERIAL USED SKIN; 2024-T3, 0.040, DIM: 42.0 BY 38.50, SPLICE; 2024-T3, 0.040, DIM: 4.50 BY 42.0.  CUTOUT DIM: 42.0  38.50.
